# SDR WX0600003

- Difficulty date: January 3, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N876GA
- Make and model: Doug MD 83
- Aircraft serial: 53469
- Engine: Pwa JT8D*
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE FORWARD GALLEY EMERGENCY FLASHLIGHT INOPERATIVE. REPLACED THE FORWARD GALLEY EMERGENCY FLASHLIGHT AND OPERATIONALLY CHECKED GOOD IAW MM 25-60-00.  AIRCRAFT RETURNED TO SERVICE.
